Consumer medicine information

Pharmacy Action Hayfever & Sinus Pain Relief PSE

Paracetamol; Pseudoephedrine hydrochloride; Chlorphenamine maleate (chlorpheniramine maleate)

BRAND INFORMATION

Brand name

Pharmacy Action Hayfever and Sinus Pain Relief PSE

Active ingredient

Paracetamol; Pseudoephedrine hydrochloride; Chlorphenamine maleate (chlorpheniramine maleate)

Schedule

S3

 

Consumer medicine information (CMI) leaflet

Please read this leaflet carefully before you start using Pharmacy Action Hayfever & Sinus Pain Relief PSE.

What is in this leaflet

This leaflet answers some common questions about PHARMACY ACTION Hayfever & Sinus Pain Relief PSE tablets.

It does not contain all the available information. It does not take the place of talking to your pharmacist or doctor.

All medicines have risks and benefits. Your pharmacist or doctor has weighed the risks of you taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE against the benefits they expect it will have for you.

If you have any concerns about taking this medicine, ask your pharmacist or doctor.

Keep this leaflet with the medicine. You may need to read it again.

What PHARMACY ACTION Hayfever & Sinus Pain Relief PSE is used for

This product is used for temporary relief of symptoms of:

  • Sinus headache;
  • Pain and nasal congestion (including fever) and hayfever.

Paracetamol works to stop the pain messages from getting through to the brain. It also acts in the brain to reduce fever.

Pseudoephedrine belongs to a group of medicines called sympathomimetic decongestants. It works by reducing congestion in the upper respiratory tract, including the nose, nasal passages and sinuses, and making it easier to breathe.

Chlorphenamine belongs to a group of medicines called 'antihistamines' Antihistamines help reduce allergic symptoms by preventing the effects of a substance called histamine. Histamine is produced by the body in response to foreign substances that the body is allergic to.

Ask your pharmacist or doctor if you have any questions about this medicine. Your pharmacist or doctor may have given it for another reason.

This medicine is only available from a pharmacist.

Before you take PHARMACY ACTION Hayfever & Sinus Pain Relief PSE

When you must not take it

Do not take PHARMACY ACTION Hayfever & Sinus Pain Relief PSE tablets if you have an allergy to:

  • Any medicine containing paracetamol, pseudoephedrine, or chlorphenamine or other antihistamines.
  • Any of the ingredients listed at the end of this leaflet.

Some of the symptoms of an allergic reaction may include:

  • Shortness of breath;
  • Wheezing or difficulty breathing;
  • Swelling of the face, lips, tongue, or other parts of the body;
  • Rash, itching or hives on the skin.

Do not take this medicine if you have:

  • Very high blood pressure;
  • Severe coronary artery disease (heart disease caused by poor blood flow or narrowing of the blood vessels of the heart);
  • Taken monoamine oxidase inhibitors, medicines used to treat depression, in the last 14 days.

Do not take this medicine if you have or have had any of the following medical conditions:

  • Glaucoma (high pressure in the eyes);
  • Stomach or duodenal ulcer, or other stomach problem;
  • Prostate problems;
  • Bladder problems.

Do not take this medicine if you are pregnant or plan to become pregnant. It may affect your developing baby if you take it during pregnancy. Your pharmacist or doctor will discuss the benefits and possible risks of taking the medicine during pregnancy.

Do not take this medicine if you are breastfeeding or plan to breastfeed. It passes into the breast milk and there is a possibility that the baby may be affected.

Do not give this medicine to newborn or premature babies.

Do not take this medicine after the expiry date printed on the pack or if the packaging is torn or shows signs of tampering. If it has expired or is damaged, return it to your pharmacist for disposal.

If you are not sure whether you should start taking this medicine, talk to your pharmacist or doctor.

Before you start to take it

Tell your pharmacist or doctor if you have allergies to any other medicines, foods preservatives or dyes.

Tell your pharmacist or doctor if you have or have had any of the following medical conditions:

  • High blood pressure;
  • Overactive thyroid gland;
  • Diabetes;
  • Heart disease and poor blood flow in the blood vessels of the heart;
  • Glaucoma (high pressure in the eyes);
  • Prostate problems;
  • Liver or kidney disease;
  • Epilepsy.

Tell your pharmacist or doctor if you take sedatives.

If you have not told your pharmacist or doctor about any of the above, tell him/her before you start taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE.

Taking other medicines

Tell your pharmacist or doctor if you are taking any other medicines, including any that you get without a prescription from your pharmacy, supermarket or health food shop.

Some medicines and PHARMACY ACTION Hayfever & Sinus Pain Relief PSE may interfere with each other. These include:

  • Warfarin, a medicine used to prevent blood clots;
  • Metoclopramide, a medicine used to control nausea and vomiting;
  • Medicines such as phenytoin used to treat epilepsy or fits;
  • Chloramphenicol, an antibiotic used to treat ear and eye infections;
  • Medicines used to treat depression, especially monoamine oxidase inhibitors and tricyclic antidepressants;
  • Medicines used to treat heart conditions;
  • Medicines used to treat high blood pressure;
  • Medicines used to treat urinary tract infections and bladder problems;
  • Medicines used to treat behavioural disorders;
  • Phenylephrine, a medicine used to treat congestion;
  • Appetite suppressants;
  • Medicines used to help you sleep or relax (sedatives and hypnotics);
  • Opioid analgesics, medicines used to treat pain;
  • Alcohol.

These medicines may be affected by PHARMACY ACTION Hayfever & Sinus Pain Relief PSE or may affect how well it works. You may need different amounts of your medicines, or you may need to take different medicines. Your pharmacist and doctor will have more information on these and other medicines to be careful with or avoid while taking this medicine.

How to take PHARMACY ACTION Hayfever & Sinus Pain Relief PSE

Follow all directions given to you by your pharmacist or doctor carefully.

They may differ from the information contained in this leaflet.

If you do not understand the instructions on the carton or in this leaflet, ask your ask your pharmacist or doctor for help.

How much to take

Adults and children over 12 years: Two tablets every 4 to 6 hours when necessary. No more than 4 doses should be taken in 24 hours.

Do not give to children under 12 years of age.

If you are over 65 years of age, talk to your pharmacist or doctor about how much to take.

Elderly patients are more likely to have side effects from taking these medicines.

How to take it

Take tablets as required with water.

When to take it

Take tablets every 4 to 6 hours as required.

How long to take it

Do not take this medicine for longer than a few days at a time (adults) or 48 hours at a time (children over 12 years) unless advised to by a doctor.

If you forget to take it

If it is less than 4 hours before your next dose, skip the dose you missed and take your next dose when you are meant to.

Otherwise, take it as soon as you remember, and then go back to taking your medicines as you would normally. Do not take a double dose to make up for the dose that you missed. This may increase the chance of you getting unwanted side effects.

If you are not sure what to do, ask your pharmacist or doctor. If you have trouble remembering to take your medicine, ask your pharmacist for some hints.

If you take too much (overdose)

Immediately telephone your doctor or the Poisons Information Centre (in Australia call 13 11 26; in New Zealand, call 0800 764 766) for advice, or go to Accident and Emergency at the nearest hospital, if you think that you or anyone else may have taken too much PHARMACY ACTION Hayfever & Sinus Pain Relief PSE. Do this even if there are no signs of discomfort or poisoning. You may need urgent medical attention.

While you are taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE

Things you must do

Talk to your pharmacist or doctor if your symptoms do not improve. Your pharmacist or doctor will assess your condition and decide if you should continue to take the medicine.

Things you must not do

Children over 12 years of age: Do not take this medicine for more than 48 hours unless a doctor has told you to.

Do not give to children under 12 years of age.

Adults: Do not take for more than a few days at a time unless your doctor tells you to.

Do not take more than the recommended dose unless your pharmacist or doctor tells you to.

Do not take PHARMACY ACTION Hayfever & Sinus Pain Relief PSE tablets to treat any other complaints unless your pharmacist or doctor tells you to.

Do not give your medicine to anyone else, even if they have the same condition as you.

Do not drink alcohol while taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE.

The sedation effects of alcohol may be increased.

Things to be careful of

Be careful driving or operating machinery until you know how the medicine affects you. This medicine may cause dizziness or sleepiness in some people. If this happens, do not drive, use or operate machinery.

Pseudoephedrine may cause sleeplessness if it is taken up to several hours before going to bed.

Side effects

Tell your pharmacist or doctor as soon as possible if you do not feel well while you are taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE.

This medicine helps most people with the temporary relief from the symptoms of sinus pain, headache, nasal congestion and symptoms of fever and hayfever, but it may have unwanted side effects in a few people.

All medicines can have side effects. Sometimes they are serious, most of the time they are not.

You may need medical attention if you get some of the side effects.

Do not be alarmed by the following list of side effects. You may not experience any of them. Ask your pharmacist or doctor to answer any questions you may have.

Tell your pharmacist or doctor if you notice any of the following and they worry you:

  • Nausea or dyspepsia;
  • Difficulty sleeping;
  • Nervousness and irritability;
  • Excitability;
  • Restlessness;
  • Dizziness;
  • Fear or anxiety;
  • Fast or rapid heart beat;
  • Tremors;
  • Hallucinations;
  • Drowsiness or sleepiness;
  • Dry mouth, nose and throat;
  • Constipation;
  • Twitching or jerking muscles.

The above list includes the more common side effects of your medicine. They are usually mild and short lived. Children and people over 65 years of age may have an increased chance of getting side effects.

Tell your doctor as soon as possible if you notice any of the following:

  • Difficult or painful urination;
  • Seizures (fits).

The above list includes serious side effects that may require medical attention. These side effects are rare.

If any of the following happen, tell your pharmacist or doctor immediately or go to Accident and Emergency at your nearest hospital:

  • Urine retention;
  • Shortness of breath;
  • Wheezing or difficulty breathing;
  • Swelling of the face, lips, tongue or other parts of the body;
  • Rash, itching or hives on the skin.

The above list includes very serious side effects.

You may need urgent medical attention or hospitalisation.

These side effects are very rare for low doses of this medicine and when used for a short period of time.

Tell your pharmacist or doctor if you notice anything that is making you feel unwell.

Other side effects not listed above may also occur in some people.

After taking PHARMACY ACTION Hayfever & Sinus Pain Relief PSE

Storage

Keep your medicine in the original pack until it is time to take it.

Keep your medicine in a cool dry place where the temperature stays below 30°C.

Do not store PHARMACY ACTION Hayfever & Sinus Pain Relief PSE or any other medicine in the bathroom or near a sink.

Do not leave it on a window sill or in the car. Heat and dampness can destroy some medicines.

Keep it where children cannot reach it.

A locked cupboard at least one-and-a-half metres above the ground is a good place to store medicines.

Disposal

Ask your pharmacist what to do with any medicine that is left over, or if the expiry date has passed.

Product description

What it looks like

This medicine is sold in a carton with a blister pack containing 24 tablets.

The tablets are pink and round with breakline.

Ingredients

PHARMACY ACTION Hayfever & Sinus Pain Relief PSE tablets contain 500 mg of paracetamol, 30 mg of pseudoephedrine hydrochloride and 2 mg of chlorphenamine maleate as the active ingredients.

It also contains:

  • Microcrystalline cellulose;
  • Crospovidone;
  • Erythrosine (dye);
  • Magnesium stearate;
  • Povidone;
  • Pregelatinised maize starch;
  • Stearic acid.

This medicine does not contain gluten, aspirin, salt, sugar, lactose, preservatives or yeast.

Australian Registration Numbers

AUST R 189868.

Sponsor

Generic Health Pty Ltd
Suite 2, Level 2
19-23 Prospect Street
Box Hill, VIC, 3128
Australia
E-mail: [email protected]
Telephone: +61 3 9809 7900
Website: www.generichealth.com.au

This leaflet was prepared in September 2020.

Published by MIMS January 2021

BRAND INFORMATION

Brand name

Pharmacy Action Hayfever and Sinus Pain Relief PSE

Active ingredient

Paracetamol; Pseudoephedrine hydrochloride; Chlorphenamine maleate (chlorpheniramine maleate)

Schedule

S3

 

1 Name of Medicine

Paracetamol, pseudoephedrine hydrochloride, chlorphenamine maleate.

2 Qualitative and Quantitative Composition

Pharmacy Action Hayfever and Sinus Pain Relief PSE contains 500 mg paracetamol; 30 mg pseudoephedrine hydrochloride and 2 mg chlorphenamine maleate.
For the full list of excipients, see Section 6.1 List of Excipients.

3 Pharmaceutical Form

Pharmacy Action Hayfever and Sinus Pain Relief PSE.

Pink, round tablet with breakline.

4 Clinical Particulars

4.1 Therapeutic Indications

Temporary relief of symptoms of sinus headache, pain and nasal congestion (including fever) and hayfever.

4.2 Dose and Method of Administration

Direction.

Do not give to children under 12 years of age.

Adults and children over 12 years.

Two tablets every 4 to 6 hours when necessary. No more than 4 doses should be taken in 24 hours.

Use in adults.

Paracetamol should not be taken for more than a few days at a time except on medical advice.

Use in children.

Paracetamol should not be taken for more than 48 hours except on medical advice.

4.3 Contraindications

Paracetamol.

Paracetamol is contraindicated for use in patients with known hypersensitivity or idiosyncratic reaction to paracetamol (or any of the other ingredients in the product).
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

Pseudoephedrine hydrochloride.

Pseudoephedrine is contraindicated for use in patients:
with known hypersensitivity or idiosyncratic reaction to pseudoephedrine (or any of the other ingredients in the product);
with severe hypertension or coronary artery disease;
taking monoamine oxidase inhibitors (MAOIs) or who have taken MAOIs within the previous 14 days.
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

Chlorphenamine maleate.

Chlorphenamine is contraindicated for use in patients with:
a history of hypersensitivity to the substance or substances of similar chemical structure (or any of the other ingredients in the product);
narrow-angle glaucoma;
stenosing peptic ulcer;
symptomatic prostatic hypertrophy;
bladder neck obstruction;
pyloroduodenal obstruction.
Chlorphenamine is contraindicated for use in:
newborns or premature infants;
lactating women;
patients taking monoamine oxidase inhibitors (MAOIs).
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

4.4 Special Warnings and Precautions for Use

Paracetamol.

Paracetamol should be used with caution in patients with: impaired hepatic function; impaired renal function.

Pseudoephedrine hydrochloride.

Pseudoephedrine should be used with caution in patients with: hypertension; hyperthyroidism; diabetes mellitus; coronary heart disease; ischaemic heart disease; glaucoma; prostatic hypertrophy; severe hepatic or renal dysfunction.

Chlorphenamine maleate.

Chlorphenamine may cause drowsiness and may increase the effects of alcohol. Drowsiness may continue the following day. Those affected should not drive or operate machinery; alcohol should be avoided.
Use with caution in patients with renal or hepatic impairment and in patients with epilepsy.
See Section 4.5 Interactions with Other Medicines and Other Forms of Interactions for additional information.

Use in the elderly.

The elderly may experience paradoxical excitation with chlorpheniramine. The elderly are more likely to have central nervous system (CNS) depressive side effects, including confusion (see Section 4.3 Contraindications).

Paediatric use.

Children may experience paradoxical excitation with chlorpheniramine.

Effects on laboratory tests.

No data available.

4.5 Interactions with Other Medicines and Other Forms of Interactions

Paracetamol.

The following interactions with paracetamol have been noted:
Anticoagulant drugs (warfarin) - dosage may require reduction if paracetamol and anticoagulants are taken for a prolonged period of time.
Paracetamol absorption is increased by substances that increase gastric emptying, e.g. metoclopramide.
Paracetamol absorption is decreased by substances that decrease gastric emptying, e.g. propantheline, antidepressants with anticholinergic properties, and narcotic analgesics.
Paracetamol may increase chloramphenicol concentrations.
The risk of paracetamol toxicity may be increased in patients receiving other potentially hepatotoxic drugs or drugs that induce liver microsomal enzymes such as alcohol and anticonvulsant agents.
Paracetamol excretion may be affected and plasma concentrations altered when given with probenecid.
Cholestyramine reduces the absorption of paracetamol if given within 1 hour of paracetamol.

Pseudoephedrine hydrochloride.

The following interactions with pseudoephedrine have been noted:
Anti-depressant medication e.g. tricyclic anti-depressants and monoamine oxidase inhibitors (MAOIs) may cause a serious increase in blood pressure or hypertensive crisis.
Other sympathomimetic agents, such as decongestants, appetite suppressants and amphetamine-like psychostimulants may cause an increase in blood pressure and additive effects.
Methyldopa and β-blockers - may cause an increase in blood pressure.
Urinary acidifiers enhance elimination of pseudoephedrine.
Urinary alkalinisers decrease elimination of pseudoephedrine.

Chlorphenamine maleate.

The following interactions with chlorpheniramine have been noted:
Central nervous system (CNS) depressants (alcohol, sedatives, opioid analgesics, hypnotics) - may cause an increase in sedation effects.
Monoamine oxidase inhibitors (MAOIs) and tricyclic antidepressants (TCAs) - may prolong and intensify the anticholinergic and CNS depressive effects.
Chlorphenamine when taken concomitantly with phenytoin may cause a decrease in phenytoin elimination.

4.6 Fertility, Pregnancy and Lactation

Effects on fertility.

No data available.
(Category B2)
Pseudoephedrine has been taken by only a limited number of pregnant women and women of childbearing age, without an increase in the frequency of malformation or other direct or indirect harmful effects on the human foetus having been observed. Studies in animals are inadequate or may be lacking, but available data shows no evidence of an increased occurrence of foetal damage.
Pseudoephedrine should be used in pregnancy only if the potential benefits to the patient are weighed against the possible risk to the foetus.
Paracetamol is excreted in small amounts (< 0.2%) in breast milk. Pseudoephedrine is also secreted in breast milk in small amounts. It has been estimated that 0.5% to 0.7% of a single dose of pseudoephedrine ingested by the mother will be excreted in the breast milk over 24 hours. Chlorphenamine is also excreted in breast milk. Therefore this product it is not recommended for breastfeeding mothers unless the potential benefits to the patient are weighed against the possible risk to the infant.

4.7 Effects on Ability to Drive and Use Machines

Chlorphenamine may cause drowsiness and may increase the effects of alcohol. Drowsiness may continue the following day. Those affected should not drive or operate machinery; alcohol should be avoided.

4.8 Adverse Effects (Undesirable Effects)

Paracetamol.

Side effects of paracetamol are rare and usually mild, although haematological reactions have been reported. Skin rashes and hypersensitivity reactions occur occasionally. Overdosage with paracetamol if left untreated can result in severe, sometimes fatal liver damage and rarely, acute renal tubular necrosis.

Pseudoephedrine hydrochloride.

Adverse effects include:
cardiovascular stimulation - elevated blood pressure, tachycardia or arrhythmias;
central nervous system (CNS) stimulation - restlessness, insomnia, anxiety, tremors and (rarely) hallucinations;
skin rashes and urinary retention.
Children and the elderly are more likely to experience adverse effects than other age groups.

Chlorphenamine maleate.

Central nervous system (CNS) effects.

CNS depressive effects of chlorpheniramine include sedation and impaired performance (impaired driving performance, poor work performance, incoordination, reduced motor skills, and impaired information processing). Performance may be impaired in the absence of sedation and may persist the morning after a night-time dose.
CNS stimulatory effects of chlorpheniramine may include anxiety, hallucinations, appetite stimulation, muscle dyskinesias and activation of epileptogenic foci.
High doses of chlorpheniramine may cause nervousness, tremor, insomnia, agitation, and irritability.

Anticholinergic effects.

Side effects of chlorpheniramine associated with cholinergic blockage include dryness of the eyes, mouth and nose, blurred vision, urinary hesitancy and retention, constipation and tachycardia.

Reporting suspected adverse effects.

Reporting suspected adverse reactions after registration of the medicinal product is important. It allows continued monitoring of the benefit-risk balance of the medicinal product. Healthcare professionals are asked to report any suspected adverse reactions at www.tga.gov.au/reporting-problems.

4.9 Overdose

If an overdose is taken or suspected, immediately contact the Poisons Information Centre (in Australia, call 13 11 26; in New Zealand call 0800 764 766) for advice, or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.
For information on the management of overdose, contact the Poisons Information Centre on 13 11 26 (Australia).

5 Pharmacological Properties

5.1 Pharmacodynamic Properties

Mechanism of action.

Paracetamol.

Paracetamol is a p-aminophenol derivative that exhibits analgesic and antipyretic activity. It does not possess anti-inflammatory activity. Paracetamol is thought to produce analgesia through a central inhibition of prostaglandin synthesis.

Pseudoephedrine hydrochloride.

Pseudoephedrine has direct- and indirect-sympathomimetic activity and is an effective decongestant in the upper respiratory tract. It is a stereoisomer of ephedrine and has a similar action, but has been found to have less pressor activity and fewer central nervous system (CNS) effects.
Sympathomimetic agents are used as nasal decongestants to provide symptomatic relief. They act by causing vasoconstriction resulting in redistribution of local blood flow to reduce oedema of the nasal mucosa, thus improving ventilation, drainage and nasal stuffiness.

Chlorphenamine maleate.

Chlorphenamine competes with histamine at central and peripheral histamine1-receptor sites, preventing the histamine-receptor interaction and subsequent mediator release.
Chlorphenamine is a highly lipophilic molecule that readily crosses the blood-brain barrier.
Chlorphenamine is highly selective for histamine1-receptors but has little effect on histamine2 or histamine3 receptors. Chlorphenamine also activates 5-hydroxytryptamine (serotonin) and αadrenergic receptors and blocks cholinergic receptors.

Clinical trials.

No data available.

5.2 Pharmacokinetic Properties

Paracetamol.

Paracetamol is readily absorbed from the gastrointestinal tract with peak plasma concentrations occurring about 10 to 60 minutes after oral administration. Paracetamol is distributed into most body tissues. Plasma protein binding is negligible at usual therapeutic doses but increases with increasing doses. The elimination half-life varies from about 1 to 3 hours.
Paracetamol is metabolised extensively in the liver and excreted in the urine mainly as inactive glucuronide and sulfate conjugates. Less than 5% is excreted unchanged. The metabolites of paracetamol include a minor hydroxylated intermediate which has hepatotoxic activity. This intermediate metabolite is detoxified by conjugation with glutathione, however, it can accumulate following paracetamol overdosage (more than 150 mg/kg or 10 g total paracetamol ingested) and if left untreated can cause irreversible liver damage.
Paracetamol is metabolised differently by premature infants, newborns, infants and young children compared to adults, the sulfate conjugate being predominant.

Pseudoephedrine hydrochloride.

Pseudoephedrine is readily absorbed from the gastrointestinal tract. It is largely excreted unchanged in the urine together with small amounts of its hepatic metabolite. It has a half-life of about 5-8 hours; elimination is enhanced and half-life reduced accordingly in acid urine. Small amounts are distributed into breast milk.

Chlorphenamine maleate.

Chlorphenamine is absorbed relatively slowly from the gastrointestinal tract, with peak plasma concentrations occurring about 2.5 to 6 hours after oral administration. Chlorphenamine appears to undergo considerable first-pass metabolism. Bioavailability is low, values of 25 to 50% having been reported. About 70% of chlorphenamine in the circulation is bound to plasma proteins. There is wide inter-individual variation in the pharmacokinetics of chlorpheniramine; half-life values ranging from 2 to 43 hours have been reported. Chlorphenamine is widely distributed in the body and enters the CNS.
Chlorphenamine is metabolised extensively. Metabolites include desmethyl- and didesmethyl chlorphenamine. Unchanged drug and metabolites are excreted primarily in the urine; excretion is dependent on urinary pH and flow rate. Only trace amounts have been found in the faeces.
A duration of action of 4 to 6 hours has been reported; this is shorter than may be predicted from pharmacokinetic parameters.
More rapid and extensive absorption, faster clearance, and a shorter half-life have been reported in children compared to adults.

5.3 Preclinical Safety Data

Genotoxicity.

No data available.

Carcinogenicity.

No data available.

6 Pharmaceutical Particulars

6.1 List of Excipients

Crospovidone; erythrosine aluminium lake; magnesium stearate; microcrystalline cellulose; povidone; pregelatinised maize starch; purified water; stearic acid.

6.2 Incompatibilities

Incompatibilities were either not assessed or not identified as part of the registration of this medicine.

6.3 Shelf Life

In Australia, information on the shelf life can be found on the public summary of the Australian Register of Therapeutic Goods (ARTG). The expiry date can be found on the packaging.

6.4 Special Precautions for Storage

Store below 30°C.

6.5 Nature and Contents of Container

Available in blister pack of 24 tablets.

6.6 Special Precautions for Disposal

In Australia, any unused medicine or waste material should be disposed of by taking to your local pharmacy.

6.7 Physicochemical Properties

Chemical structure.

Paracetamol.


Pseudoephedrine hydrochloride.


Chlorphenamine maleate.


CAS number.

Paracetamol: 103-90-2.
Pseudoephedrine hydrochloride: 345-78-8.
Chlorphenamine maleate: 113-92-8.

7 Medicine Schedule (Poisons Standard)

(S3) Pharmacist Only Medicine.

Summary Table of Changes